07-31-2004, 11:38 AM #1Associate Member
- Join Date
- Mar 2004
Do you guys feel/act different on Nolvadex?
i just started pct like 2 weeks ago, im sorta down all the time its weird anyone get any weird **** on nolvadex ?
07-31-2004, 11:45 AM #2Originally Posted by CanadianSteel
clomid f*cks me uo, not nolva
07-31-2004, 11:46 AM #3
your body is just out of whack hormone wise its not the nolva
in two more weeks you should be fine
07-31-2004, 12:16 PM #4Originally Posted by Bryan2
I would advise you to take some clomid to help get your balls functioning and producing their own testosterone.
07-31-2004, 02:24 PM #5
what am I in for when I start PCT anyways? Am I going to be an emotional bitch or what?
07-31-2004, 02:29 PM #6Originally Posted by PrairieDawg
07-31-2004, 02:41 PM #7
dirtdawg... HAHAHHAHAHAHA feckin dying mate...
07-31-2004, 02:54 PM #8Originally Posted by skinjob
07-31-2004, 03:19 PM #9Originally Posted by dirtdawg
HA HAHA. Was she fat?? That is funny stuff.
07-31-2004, 03:31 PM #10
lol, I'll remember to disconect my phone when I start clomid
07-31-2004, 03:34 PM #11Associate Member
- Join Date
- Oct 2003
Nolva has never bothered me. Like they said watch out for the clomid though.
07-31-2004, 04:35 PM #12Originally Posted by twosocks40
07-31-2004, 04:36 PM #13Originally Posted by PrairieDawg
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)